# SDR SWIA2019051745895

- Difficulty date: April 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,121 hours, 35,161 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DRAG ANGLE HAS 5 ELONGATED FASTENER HOLES.  (C-CHECK) RO: 05/16/2019 REPAIRED TAILCONE DRAG ANGLE 5 ELONGATED FASTENER HOLES IAW REO.
